Publication
Title
Finite groups over arithmetical rings and globally irreducible representations
Author
Abstract
doi:10.1006/jabr.1998.7712
Language
English
Source (journal)
Journal of algebra. - New York, N.Y.
Publication
New York, N.Y. : 1999
ISSN
0021-8693
Volume/pages
215:2(1999), p. 418-436
ISI
000080242100003
Full text (Publishers DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 01.05.2017
To cite this reference